MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM STM STD 36+12L 17X22; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SROM STM STD 36+12L 17X22; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Model Number 56-3622
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/23/2010
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for intraoperative bone fracture.Event is serious.Event is possibly related to device and is probably related to procedure.On (b)(6) 2010, the patient underwent a primary right hip arthroplasty due to avascular necrosis.During impaction of the acetabular cup, a small fracture was noticed in the posterior wall.The acetabular fracture was corrected intra-operatively with a 5-hole small fragment pelvic reconstruction plate along with four screws.Date of implantation: (b)(6) 2010, date of event (onset): (b)(6) 2010, (right hip).

Brand Name
SROM STM STD 36+12L 17X22
Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11342758
Report Number1818910-2021-03238
Device Sequence Number3347369
Product Code JDI
UDI-Device Identifier10603295178248
UDI-Public10603295178248
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number56-3622
Device Catalogue Number563622
Device Lot Number2844684
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/03/2021
Supplement Date Received by Manufacturer02/09/2021
Initial Report FDA Received Date02/18/2021
Supplement Report FDA Received Date02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight162